Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 193697, 11 pages
http://dx.doi.org/10.1155/2013/193697
Research Article

-Submanifolds of -Dimension in a Quaternionic Projective Space under Some Curvature Conditions

1Department of Applied Mathematics, Institute of Basic Science, Inje University, Gimhae 621-749, Republic of Korea
2Kyungpook National University, Daegu 702-701, Republic of Korea

Received 4 March 2013; Accepted 9 May 2013

Academic Editor: Luc Vrancken

Copyright © 2013 Hyang Sook Kim and Jin Suk Pak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hyang Sook Kim and Jin Suk Pak, “-Submanifolds of -Dimension in a Quaternionic Projective Space under Some Curvature Conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 193697, 11 pages, 2013. https://doi.org/10.1155/2013/193697.